# SDR AALA2009012800246

- Difficulty date: January 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 27,030 hours, 13,023 cycles
- Engine: Pwa JT8D219
- Engine time: 12,599 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AMA INFLIGHT SAN ORD - CREW REPORTED NUMBER ONE ENGINE OIL PRESSURE LOSS.  CREW SHUT DOWN NUMBER ONE ENGINE.  SINGLE ENGINE TIME 17 MINUTES.  LANDED AMA WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE DUE TO OIL PRESSURE LOSS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
